# SDR MALA000376

- Difficulty date: July 2, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUX PITOT HEATER FAIL CAUTION LIGHT ILLUMINATED NOTED C/B POPPED CHOSE NOT TO RESET SINCE OCCURRED ON PREVIOUS FLIGHT. TOOK ABOUT 20 MINUTES FOR C/B TO POP AFTER SELECTING SWITCH ON.  MAINTENANCE COULD NOT DUPLICATE PROBLEM ON GROUND DUE TO LENGTH OF TIME IT TAKES TO POP C/B. REMOVED AND REPLACE AUX PITOT HEAT UNDER CURRENT MONITOR.  ALL CHECKS GOOD AT THIS TIME.
